# SDR DALA2019042082530

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 71,009 hours, 51,144 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 10DC AND 23DE. RELAMPED NO HELP, FOUND DAMAGED ON BOTH WIRE HARNESSES. REPLACED BOTH HARNESSES PER MD88 AMM 33-52, OPS CHKS GOOD AC OK FOR SVC. (LP5553492)
